This is my 4th or 5th day of TN pain with tooth pain and it is getting worse. Yesterday, I spent the day in the MRI machine and saw neuro after wards. I couldn't even comprehend what she was saying due to the pain. I "think" she said no change on the MRI's, which is good, but doesn't explain the "changing for the worse" of my MS.
She gave me a new med to try and help the TN, and set me up for an appt with a headache specialist, and a different pain management doc. Gave me some pain meds too.
Due to the teeth pain, I saw my dentist this morning, and he is sending me to an endodontist ASAP for ? of 2 root canals. The teeth probably set off my TN. My appt is tomorrow morning.
Today is the 1st day of summer here for the kids. (school let out yesterday). Hubby told me this morning, that he doesn't want them watching TV this summer and no snacking. @#$*, I am not happy with him. Does he think that is what they do when they are home with me?! Plus, he knows I am in pain and not sleeping well. I don't need this criticism right now.
Got home from the dentist this morning, and the toilet is leaking everywhere!! Shut the water off...
So far, not a happy day here. Just needed to vent and cry.
I hate to hear about all your TN pain. I know exactly what you are going through. I have been there.
I do not know what medication you are on, but I have been on Neurontin for many years now. It was a lifesaver for me when my TN began in 2003. A couple months ago, my neuro wanted to try me on Lyrica (because he said it is stronger), but Neurontin has worked so well for me, I did not want to change.
I know during exacerbations, I tend to (on my own) up, up my dose to help cover the pain. I also have had migraines for years since the age of 9.
I think you are right about teeth problems aggravating the TN as well.
It sounds like you are having an exacerbation of the TN to me. My last bout lasted 2 weeks I think and then went away.
If you end up getting your root canals done, I would tell your dentist that you do not want (epinephrine) with the local anesthetic. My last tooth extraction, I called ahead to make sure they had the local without epi on hand. I found this on the internet. It seems to aggravate the nerves in some way.
Thanks for your kind words. It is almost 1 in the morning here, cant sleep, pain :(
I have tried neurontin in the past, gave me double vision, had to d/c. Tried Lryica, made me severely depressed, had to d/c. I have been on Trileptal for about 2 years, I think, so far dont think it does much for the TN.
The new one since yesterday is Topomax (topamax). We will see. (she always has wanted me to go on Cymbalta, but it doesn't mix well with my meds.
Yep, the MRI was awful. The worst part, was the tech. put the music on my head, I started writhing in pain with the headphones touching my face. I was just hoping they would find the "exact cause" of the TN. Neuro said even though it doesn't show on the MRI, the lesion is there, it is just too small to see.
I am not speaking to my husband. I am furious with him. If I was feeling better, I would go to the store and buy 20 pound bags and throw them all over the couch and leave then there all summer. (u know, couch potatoes!)
Funny thing is, they hardly ever watch tv. My hubby watches it more than anyone in this house., AAAAAAAAAAHHHHHHHHHHHHH.
Thanks for all your support. I am going to try to sleep in the recliner and see if it will do the trick. I have to get up soon to get to my root canal(s). So far, summer is not off to a great start, although it is still a better year than last year for me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.